# SDR SWAA2021071981788

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE FWD GIRT BAR RETAINING CLIP HAS LOOSE FASTENERS. ; / [01] REPLACED FASTENERS ON FWD SERVICE DOOR SLIDE FWD GRIT BAR RETAINING CLIP PER SRM 51-40-02 AND REF AIPC 25-66-00-14.; [02] VERIFIED REPLACED FASTENERS ON FWD SERVICE DOOR SLIDE FWD GRIT BAR RETAINING CLIP PER SRM 51-40-02 AND REF AIPC 25-66-00-14.; [03] ADDED FAILURE TYPE TO DISCREPANCY; [04] VERIFIED REPLACED FASTENERS ON FWD SERVICE DOOR SLIDE FWD GRIT BAR RETAINING CLIP PER SRM 51-40-02 AND REF AIPC 25-66-00-14.
